Tadalafil question.. Vets help
Hey guys! I got curious today and decided to try Tadalafil (cialis). I split the 20 mg tabs into 4 pieces and had 1 piece(5mg) before dinner. Soon after, i could feel my heart being a bit racey.It stopped after 15 minutes. Thats it. I had no other ill effects like stomach cramps or swollen body parts. After, about 1 hour of taking the 5 mg dose, I decided to pop in another 5 mg. After this dose the racey heart symptom appeared and was gone after about 15 minutes. Its been about 3 hours I had the last dose and i dont feel anything bad except that dick reacts quite quickly to any stimulation which is a good thing :)
There is however something strange I noticed. Since this is the first time I took C, i measured my blood pressure. It was 120/80 before I took C. After 1 hour of taking C, I checked my pressure and it was 100/70. After an hour of second dose of another 5 mg, I noticed my pressure was high at 145/110. Its really strange as i was not stressed or anything. I hope this fluctuation is a OK thing.
My question to you guys is whether I should pop in the remaining 10 Mg tomorrow. Can I have 10 mg on a daily basis or should i have it once every 2-3 days? Also, the next time I take cialis should I take a 20 mg dose straight away instead of 5 or 10 mg twice?
PS: Ima healthy male of 30 without any ED issues. Im just trying to experience being on C. Thanks a lot.
Walk slowly but never backwards.